Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 12 of 12
Like Tree2Likes
  • 1 Post By Beck-Miester
  • 1 Post By hardpumps
  1. #1
    Rookie
    Join Date
    Mar 2013
    Posts
    20
    Rep Power
    2
    Hgh red swollen bumps
    Okay guys i've been trolling around and reading on the forum but haven't been that active so i'd like to say hey to everyone. I've have 10 years of lifting experience and around 7 of AAS usage so I believe i have some knowledge to bring to the table.
    Stats
    25
    6'2
    234 pounds
    roughly 10% bf

    Okay so here is my question, recently started GH from a reputable source for the first time. First week things went great then all of a sudden its like my body is rejecting it. I get red swollen itchy bumps, like knots sort of. So i quit going in my abdomen and started in my thigh fat so it isn't noticable. I do the procedure right alcohol swab before and after shoot at a 45 degree slow and steady but still does it. I've ruled out the BA water because my Human Chorionic Gonadotropin (HCG) doesn't do it. My buddys taking it don't experience this problem. I've read some people's body reject it and after a while it stops. Any input from any Vets would be greatly appreciated. THANKS

  2. #2
    Junior Bodybuilder prisonsex's Avatar
    Join Date
    Mar 2013
    Posts
    434
    Rep Power
    2
    These bumps are at the injection site?

  3. #3
    Rookie
    Join Date
    Mar 2013
    Posts
    20
    Rep Power
    2
    yes but it isn't from the water cause the Human Chorionic Gonadotropin (HCG) works fine and my buddys using the same stuff doesnt happen to them. So im confused on whats going on.

  4. #4
    Junior Bodybuilder prisonsex's Avatar
    Join Date
    Mar 2013
    Posts
    434
    Rep Power
    2
    Have you or your buddy had a blood seurm test done on the GH?

  5. #5
    Junior Bodybuilder Beck-Miester's Avatar
    Join Date
    Jan 2013
    Location
    Toronto
    Posts
    311
    Rep Power
    2
    It honestly sounds like an allergic reaction of some sort. Possibly to one of the additives? Try taking a histamine blocker about 30 min - a hour before your pin and see if you still get it or if it is even as severe...
    riprockwell likes this.

  6. #6
    Novice
    Join Date
    Sep 2012
    Posts
    30
    Rep Power
    2
    beck ... is on the right track here take something before hand to help block anything that you may be allergic to. I have some test right now that makes me break out in little red dots on my chest almost looks like i rubbed aganst a bush I was allergic to or something like that. Everyone else I know on same stuff never reports any problems. So it's just like anything else we all are different to the same thing.
    riprockwell likes this.

  7. #7
    Pro Bodybuilder
    Join Date
    Mar 2004
    Posts
    2,017
    Rep Power
    12
    Mr Big, don't stress it. I got the same red welts and they itch like hell on my stomach. I heard it is from a filler/additive and they usually go away in a few weeks. Well, the first week of my GH, I shot M-F and all 5 shots in the stomach sub-q were red welts and itchy. Then the next 2 weeks, only a few were bothering me. Last week (my 4th week), I only had one welt out of 5 shots. Its getting better. When I shoot them in my delt IM, they don't do it at all. You are like me and probably allergic to the filler but I hear this only happens the first few weeks and then goes away for 99% of the people out there. How long have you been on?? You got the lumps in your thigh because you were still shooting in the fat. Try shooting in a lean spot like a quad or delt and push the pin in all the way and inject in to the muscle. When I inject in the muscle, I never have a problem.
    Last edited by riprockwell; 05-20-2013 at 10:51 AM.

  8. #8
    Amateur Bodybuilder abusedyam's Avatar
    Join Date
    Mar 2011
    Location
    B.C Canada
    Posts
    579
    Rep Power
    4
    you are 25 and have been on juice for 7 years?? that's crazy!

  9. #9
    Rookie
    Join Date
    Mar 2013
    Posts
    20
    Rep Power
    2
    On and off since I was 18 always ran a pct and have had my bloodtest done and everything is still ticking on point. Back to the subject though, I shot IM friday in my delt and no problem. then this morning I diluted the bottle with 2 cs instead of one and went in my thigh fat and no red welt. I don't know if my body is accepting it now or maybe putting more bacteriostatic water in the GH helped. And yes i know that the solution is 2ius to .4 on the syringe. Thanks for all the advice guys and I hope i can bring more knowledge to the table for my fellow Gorillas!

  10. #10
    Canada Trust's Avatar
    Join Date
    Apr 2012
    Location
    Canada
    Posts
    1,219
    Rep Power
    3
    Generic chinese HGH did the same to me. It was fine for a few weeks, then my body started rejecting it, giving me alergic reaction like symptoms at injection site.
    I switched to riptropins and novotropins and i got no problems.
    Try another brand man
    good luck
    Powered by Andromed Labs, Canada.
    trust_ca@safe-mail.net

  11. #11
    Rookie
    Join Date
    Mar 2013
    Posts
    20
    Rep Power
    2
    Quote Originally Posted by Trust View Post
    Generic chinese HGH did the same to me. It was fine for a few weeks, then my body started rejecting it, giving me alergic reaction like symptoms at injection site.
    I switched to riptropins and novotropins and i got no problems.
    Try another brand man
    good luck
    Thanks and yea as soon as i find a legit source for Rips i'll be jumping on the wagon..

  12. #12
    Rookie
    Join Date
    Aug 2013
    Posts
    1
    Rep Power
    0
    I'm a bit late to the discussion here but in my experience as long as the gear is legit the problem with the red bumps is the way it it administered. I had the exact same problem and my body/skin is super sensitive. Worst advice you can get on administering are the youtube videos. They're good for learning how to mix and cleanliness. I started out w/ 3 iu/day subQ for about 2 weeks, bumped it up to 3.33 for a month and 4 iu for about 4 months...so far. I thought I was fucked when the bumps started on my stomach about 2 or 3 days after my first injection. Did some research and started to inject IM but you must make sure to use something long enough to reach the muscle. Better yet...(please don't judge) I now inject IV and will never go back. Gives me piece of mind knowing that I am getting all of what I paid for! I am extremely clean and careful. I tested both ways, IM and IV. Both worked well and the bumps eventually went away about 2-3 weeks later. Hope this helps...Cheers.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By fame2002 in forum Anabolic Steroid Forum
    Replies: 24
    Last Post: 01-01-2013, 03:14 PM
  2. By voshi in forum Anabolic Steroid Forum
    Replies: 1
    Last Post: 05-22-2011, 11:32 AM
  3. By newbie789 in forum Anabolic Steroid Forum
    Replies: 5
    Last Post: 01-27-2010, 11:52 PM
  4. By Sublime25 in forum Anabolic Steroid Forum
    Replies: 3
    Last Post: 03-09-2009, 07:44 PM
  5. By workout119811 in forum Anabolic Steroid Forum
    Replies: 0
    Last Post: 02-21-2009, 03:51 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle



solid muscle isolate 5lb

3Js Nutrition Network

need to build muscle

health and fitness talk





health and fitness talk